Dimension of strange attractors in four-dimensional maps

Jing Zhi Huang, Kwok Yeung Tsang, James D. Hanson

Research output: Contribution to journalArticle

Abstract

The method of Tsang for calculating the Hausdorff dimension of a strange attractor in two-dimensional maps is generalized to a four-dimensional map for the double rotor system. The computed dimension compares well with previous work, and is much faster computationally.

Original languageEnglish (US)
Pages (from-to)269-274
Number of pages6
JournalPhysics Letters A
Volume147
Issue number5-6
DOIs
StatePublished - Jul 16 1990

All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Dimension of strange attractors in four-dimensional maps'. Together they form a unique fingerprint.

  • Cite this